# SDR QXEA200501535

- Difficulty date: November 16, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 18,944 hours, 27,379 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

YYJ - FLIGHT NR 2076, MASTER WARNING AND SMOKE DETECTOR ILLUMINATED INTERMITTENTLY INFLIGHT.  MAINENTNANCE COMPLIED WITH VISUAL INSPECTION OF BAG COMPARTMENT SMOKE DETECTORS, NO DEFECTS NOTED.  COMPLIED WITH OPERATIONAL TEST OF BAG COMPARTMENT SMOKE DETECTORS IAW Q200 AMM TASK 26-15-00-71-801.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
